Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Anvarbek Meirmanov
Title: The Stefan problem
Additional book information (translated from the Russian by M. Neizgodka and Anna Crowley), Walter de Gruyter, Berlin, 1992; ix+244 pp., US$89.00. ISBN 3-11-011479-8.

Review Information

Reviewer: John Ockendon
Journal: Bull. Amer. Math. Soc. 28 (1993), 421-423
PII: S 0273-0979(1993)00384-7